# SDR YENA2025051300475

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 12,782 hours, 3,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH OVERWING EXIT SLIDE INADVERTENTLY DEPLOYED BY BUSINESS. SLIDE REMOVED FROM AIRCRAFT; REF TO MZJ W/O FL2164 NR 20004, INSTALLED SERVICEABLE EMERGENCY SLIDE WING LH I.A.W A321 AMM 25-62-42-400-007-A.
